# SDR SWIA200617397

- Difficulty date: November 13, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 3,550 hours, 2,296 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Part number: 671GA01Y00
- Part serial: 318
- Condition: Overheated
- Location: Slat System
- Stage of operation: UK
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

SLATS HALFSPEED STATUS MESSAGE.  FOUND SLATS 1 RELAY IN ACPC TO HAVE OVERHEATED AND DAMAGED THE ACPC.  REPLACED ACPC IAW AMM 24-51-01.  OPERATIONAL CHECKS GOOD.
